# SDR USAA920082020

- Difficulty date: November 8, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 34,337 hours, 13,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8360315 FLT NR 310 LAS-CLT FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION NEEDS REPLACEMENT.  R&R FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS CHECK WAS GOOD.
